- Posts: 42
- Thank you received: 3
After Leg Day
- BushRat
-
Topic Author
- Senior Member
-
Some of you will remember my post about leg day pains and vomiting earlier this week. Now i have some more questions. Leg day was on Tuesday, and i am still in a lot of pain, less than yesterday, but my hamstrings feel like they want to tear out of my body. So much i had to quit halfway through training the last 2 days.
Should i be concerned? should i walk it off?
Any advise would be appreciated.
Have a good one!
Please Log in or Create an account to join the conversation.
- mack
- Platinum Member
-
- Posts: 350
- Thank you received: 195
"Oscar Mike, Oscar Alpha One, confirm your name begins with Charlie"
Please Log in or Create an account to join the conversation.
- BushRat
-
Topic Author
- Senior Member
-
- Posts: 42
- Thank you received: 3
mack wrote: I am no expert, but I've been told that vomiting results in loss of electrolytes, which should be replaced by drinking something containing potassium and sodium - like Rehidrat?
Thx Mack, problem is more the pain than the vomiting. Just trying to get an idea if i tore something or if its just over training. No professionals around to assist me. Im in the bush at the moment.
Please Log in or Create an account to join the conversation.
- MRfeathers
-
- Platinum Member
-
- Posts: 2122
- Thank you received: 455
Please Log in or Create an account to join the conversation.
- BushRat
-
Topic Author
- Senior Member
-
- Posts: 42
- Thank you received: 3
MRfeathers wrote: its DOMS (delayed onset of muscle soreness) after a gruelling leg session its normal to feel very stiff for a few days. try get your hands on some glutamine
Morning MRfeathers, I have L-Glutamine, been using since tuesday night. Cant really tell if its working. But i will keep on using, just in case.
Thx
Please Log in or Create an account to join the conversation.
- MRfeathers
-
- Platinum Member
-
- Posts: 2122
- Thank you received: 455
Please Log in or Create an account to join the conversation.
- Pyroclasm
- New Member
-
- Thank you received: 0
BushRat wrote:
MRfeathers wrote: its DOMS (delayed onset of muscle soreness) after a gruelling leg session its normal to feel very stiff for a few days. try get your hands on some glutamine
Morning MRfeathers, I have L-Glutamine, been using since tuesday night. Cant really tell if its working. But i will keep on using, just in case.
Thx
The thing most people don´t know about Glutamine is that it is not effective at low dosages. One needs to supplement with at least 20g of Glutamine per day for it to be effective.
If the pain is really that bad why don´t you just use some anti-inflamitories and paracetamol? No need to suffer unnecessarily brother.
Please Log in or Create an account to join the conversation.
- BushRat
-
Topic Author
- Senior Member
-
- Posts: 42
- Thank you received: 3
I have Cataflam, Panamor and norflex available to me. I was just afraid that it would counter any of my supplements i am taking. But now i know it wont. Away with the pain!!
Thanks Pyro!!
Please Log in or Create an account to join the conversation.